# SDR DALA2016031702035

- Difficulty date: March 12, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 54,525 hours, 7,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 37
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, SEAT TRACK AT  450, FR 37-37.4 FOUND CORRODED.  REPLACED SEAT TRACK IAW SRM 51-42-11, REV. 89 AND DWG F53278803.
